Hello :)

Discussion in 'Introductions' started by Spet, Oct 19, 2013.

  1. Spet

    Spet New Member
    Registered

    Joined:
    Oct 19, 2013
    Messages:
    2
    Likes Received:
    0
    Hi everyone :)

    This is the first time I have tried Duromine. I have tried everything prior including plexus slim and shakes.

    This is my 5th day on Duromine. I was a little nervous to begin with after reading some horror stories (must stay off Google!) I feel pretty good. I dont really get the huge 'rush' people talk about. I do today however have a heavy feeling in my chest and a sore back. not sure if they are both related and due to my extra exercise. Im hoping it passes, but I'll keep at it :)
    Im also nervous about coming off the pill. is anyone else? I have read about the withdrawls that people are having? Im thinking every Sunday I may leave that as my Duromine free day so my body is not so shocked when I go off it?

    looking forward to sharing my journey! p.s 3.5kg down in 5 days :)
     
  2. sarahjayneqld

    sarahjayneqld New Member
    Registered

    Joined:
    Oct 17, 2013
    Messages:
    8
    Likes Received:
    5
    I'm with you - stay off google. I've got to stop looking! This is my 3rd day. Biggest issue I've had is falling asleep and funny taste in mouth. good luck ;) not sure what happens when you go off Duromine. It's a good point and I will ask my Dr @ next app.
     
    Spet likes this.
  3. JacquiRose

    JacquiRose Member
    Registered

    Joined:
    Oct 6, 2013
    Messages:
    29
    Likes Received:
    31
    I think it's more of a will-power thing. Yes it's an amphetamine, everyone reacts differently, but if it was as bad as some of the stories I've read on google and other forums and searches, then I don't think so many doctors would be so willing to prescribe it. It is a highly monitored drug and you will be expected to have follow-up appointments with your GP. I wouldn't stress, just be strong minded :)
     
    Belinda and sarahjayneqld like this.
  4. butterpops

    butterpops New Member
    Registered

    Joined:
    Oct 9, 2013
    Messages:
    9
    Likes Received:
    1
    i think to prevent any sort of withdrawal, you should try to wean yourself off it, maybe take it on alternate days for a while, and then maybe a pill every 3 days till you finish your prescription!

    i did not take the pill on 2 occassions as i woke up too late. However, i found that i was still okay. Even though the appetite was back, i could still tell myself to control. Also, i ate lesser. I think while taking the pill, i conditioned my stomach to accept lesser foods. Now, a smaller amount brings me satiety when previously i had to have a larger amount of food.

    However, i can kind of feel that the pill is not as potent as day 1 when i took it. I find myself beginning to feel like eating something between meals. But... that may be just a habit/mind - i used to eat whenever i feel bored/stressed/upset. So now i will tell myself that i am not hungry, i will only eat when hungry because food is just fuel.
    I think earlier during the first few days of duromine, i was really not hungry but i still ate as i knew my body needs it to survive. This has given me the thinking that food is fuel for the body, and it will not help to solve my problems or make me feel happier.
    I hope i will continue to apply this thinking after duromine ends :)


    ok i originally planned to only write a short comment but it turned into this essay..... sorry about it :p:D
     
  5. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello, Spet! Welcome, don't be scared and yes - stay away from google)))
    The only thing I want to tell you at this stage - you should not skip ANY dose of Duromine! Ladies please do not use self-treatment. Duromine as well as any other diet medication has to be taken regularly, until you finish your course. If you notice any side effects and you think they'll gone once you stop taking the pill for one day, you're wrong. As for a withdrawal, well the best tip your doctor can give you. Please remember that and take care! ;)
     
    #5 Kate, Oct 21, 2013
    Last edited: Oct 21, 2013
  6. butterpops

    butterpops New Member
    Registered

    Joined:
    Oct 9, 2013
    Messages:
    9
    Likes Received:
    1
    Good point Kate.
    I forgot to mention that I consulted my doc about withdrawal fears and he gave the advice of weaning off it so my body could get used to the sudden cessation and prevent hunger coming back with a vengeance.
    So the advice written above by me may only work for myself, please speak to your doctor about your withdrawal fears!

    I don't understand this part - could you enlighten me?
    i'm curious because my aunt used to take this but she hated the side effects (dry mouth and mood swings) so she stopped it and the side effects stopped. Was that wrong?
     
  7. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    No, no. :)
    I meant if you stop taking and then take it again on the other day. So, like some people do - take it every other day, or once in two days, etc. - not every day as it supposed to be used. I guess your aunt stopped them for good? Therefore, yes her side effects disappeared.
     
  8. Belinda

    Belinda Member
    Registered

    Joined:
    Oct 2, 2013
    Messages:
    57
    Likes Received:
    54
    Hi ladies, I had a two month break after taking them for three months as per my Drs advice. Over the course of taking the medication you teach yourself a new lifestyle of living. You get into a healthy routine, and this continued for me over the two months break. As for withdrawals, I personally had none. Was lighter happier healthier and enjoyed going about my daily routine without the Duromine. I think it's all about positive thinking and keeping on keeping on! Sticking to the same routine you had whilst on the duromine. just replace the daily morning pill with a vitamin n big glass of Water and Lemon. But we are all different and your Drs only a phone call away if you do experience withdrawals!!! Good Luck!
     
Loading...